Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Taking vyvanse. Can I take double dose?

ive been taking 60mg vyvanse everyday for almost 4 months now and it worked awesome for the first 3 weeks. But now I can feel it barely kick it in the morning and the productive calm feeling only lasts for maybe an hour and a half.. I want to try and take two 60mg before I go to school today. My tolerance is very high for this now. Would I be okay if I did so?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
welcome to Healthcare Magic.

Vyvanse is used for ADHD. It is an addictive drug. ADHD patients also predisposed to develop addiction. Due to these reason vyvanse should be taken under physician supervision only and in prescribed doses.

Apart from that dose also depend on weight of the patient. Many time medicines stop working due to development of tolerance. To prevent development of tolerance give drug holidays atleast once in a week.

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Thu, 2 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor